# SDR CALA0100520

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO OVERHEAD FLOORBEAM CORRODED ON NUT PLATES AND EXFOLIATION CORROSION ON RT SIDE AT FS 1309.  THE FLOORBEAM WAS REMOVED AND A NEW FLOORBEAM WAS INSTALLED IAW SRM 51-30-2 AND 51-10-4.
